Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

On Tramadol

Posted Mar 18 2010 6:43am 2 Comments

I am quite familiar with Tramadol.  I always hear about it but I never took it. But last Wednesday, my rheuma have prescribed it to me. Why? Well,  I have been complaining about my headache this past couple of weeks, right? It’s really is bothering me not only because of the pain but also I am worried that it might be a symptom of some thing serious. Yeah, I am that paranoid.

So Dr. I asked me how it was when I have a migraine. I told him that only the left part is aching and then it mostly occurs in the afternoon or after I read my ebooks on the cellphone. And since he suspect that the pain might cause also my high blood pressure, he puts me in Tramadol plus paracetamol 500 mg ( it turns out that Biogesic is 500 mg so I am taking it also).

But he told me to monitor the effect of tramadol to me. If I get dizzy, I should stop taking it. Then the next day, I should try it again. If I get dizzy spells again, then I should stop taking it. Fortunately, I did not get dizzy but I was sleepy the whole day. I am thinking if that’s the effect of the drug to me.

So, I end up researching about it’s effect. Here is what I’ve learned from drugs.com :

All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using

Tramadol:

Constipation; diarrhea; dizziness; drowsiness; dry mouth; headache; nausea; trouble sleeping; vomiting; weakness.

Seek medical attention right away if any of these SEVERE side effects occur when using Tramadol:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); agitation; chest pain; difficult or painful urination; disorientation; fainting; hallucinations; irregular heartbeat; loss of coordination; mood or mental changes (eg, depression); red, blistered, swollen, or peeling skin; seizures; severe dizziness or lightheadedness.

I was prescribed to drink 3 Tramadol and 6 Biogesic in a day. Imagine that!

Comments (2)
Sort by: Newest first | Oldest first
I get so nauseated on Tramadol I absolutely cannot take it.

BEWARE: When ordering TRAMADOL from ANY PHARMACY the first thing you HAVE to do is take all of the pills out of the bottle & COUNT every single 1 of them. They (Other Pharmacies) are usually SHORTING YOU and do NOT put the amount of the pills listed on the bottle & that you ORDERED. It has happend to me 8 out of 10 times all with different pharmacies. If there is not enough CALL them and report it and ask for the difference. It is only the right thing to do. They need to keep there end of the bargain & that is illegal to miscount a prescription amount.

*BY NO MEANS AM I ACCUSING THIS BLOG OR THE PHARMACY ASSOCIATED WITH THIS BLOG, I AM SIMPLY POSTING THIS COMMENT EVERYWHERE I CAN BECAUSE I THINK IT IS RAMPANT THROUGH OUT THE ONLINE PHARMACY INDUSTRY. THEY THINK NO ONE WILL NOTICE & WILL SAVE ON THERE BOTTOM LINE, BUT I WON'T LET THEM GET AWAY WITH IT.

Post a comment
Write a comment:

Related Searches